# SDR UIEA2019050704145

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,154 hours, 18,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF, "R PACK OFF" EICAS MESSAGE AND "PACK OFF" LIGHT DISPLAYED. CONTINUED FLIGHT BELOW FL350 PER DDG, RIGHT DUCT PRESSURE WAS BELOW 5 PSI. SNAPSHOT TAKEN @ 2101Z.( PER DDG 36-11-02-02 PACK OFF LIGHT NORMAL WITH ASSOCIATED LOW PSI DUCT PRESSURE 2.36-11-02.4 )
